# SDR GTIA9900926

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - REF8 W245 FLOOR WEB LBL 61-64 STATION 218 HAS CORROSION BEYOND LIMITS.  MANUFACTURED REPLACEMENT PANEL REF TO DC9 SRM 51-10-2 PAGE 2 PAR 2 SOLUTION HEAT TREATED THEN AGE HARDENED PER AMS-H-6088 AND ISSUED TO AIRCRAFT FOR FIT AND LOCATION ON W/O A066-C03-W245.  (M)
